# SDR DALA14025309212

- Difficulty date: March 12, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EXISTING REPAIR DOUBLER HAS DEEP GOUGES BETWEEN NR 10 AND NR 11 SLAT TRACK.  REMOVED EXISTING REPAIR.  FABRICATED AND INSTALLED NEW EXTERNAL REPAIR IAW SRM 57-20-01, PARA 21 AND ERA 522710-14.
